# SDR DHL9980146C

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT, STA 990 LT WALL PANEL SHOWS DAMAGED STRAP LOWER AREA.  REMOVED DAMAGED STRAP, FABRICATED NEW STRAP  AND INSTALLED PER SRM 51-3-0, 25 X 36.
